# SDR REXA201100868

- Difficulty date: November 17, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 18,794 hours, 16,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS OUT BETWEEN ROW 2 AND 5.  INSPECTED FOUND PIN AT FLOOR TRACK LIGHTING 5C BROKEN.  REPLACED PIGTAIL IAW ESPM 20-17-00.  NO FIX.  FOUND NR 2 INVERTER BAD.  REMOVED AND REPLACED NR 2 EMERGENCY LIGHTS INVERTER IAW CRJ 200 AMM 33-51-07.  SYSTEM OP CHECK GOOD.  VERIFIED PART EFFECTIVITY.  OK FOR SERVICE.
